MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF401600
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section b3 ¿ date of event: the date of the event was not reported.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record evaluation, there is no indication that the event is related to the device manufacturing process.The instructions for use (ifu) contains several cautions relating to this situation, including instructions for troubleshooting should it be encountered during use.The ifu states the following: ¿if stent positioning is not satisfactory, the stent may be recaptured and repositioned.The stent may be recaptured until the point where the proximal end of the stent positioning marker is aligned with the infusion catheter distal marker band (recapturability limit).If stent repositioning is required, gently advance the infusion catheter over the deployed stent (do not pull the stent back into the infusion catheter), reposition the system, and re-deploy the stent in the new location.Note: when advancing the infusion catheter over the stent during recapture, it may be necessary to keep the stent stable with tension on the delivery wire.Caution: if resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.Caution: the stent may be fully recaptured once.¿ missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, an enterprise2 4mmx16mm no tip (product code: enf401600, lot number: 9493904) recapture failed when deployed at the m1 segment stenosis.There was no patient injury reported.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24455393
Report Number3008114965-2026-00334
Device Sequence Number10007125
Product Code NJE
UDI-Device Identifier10886704075349
UDI-Public(01)10886704075349(17)271128(10)9493904
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENF401600
Device Lot Number9493904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown